О потенциалах для одного вырождающегося $B$-эллиптического уравнения
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 27 (2004) no. 27, pp. 5-9
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{VSGTU_2004_27_27_a0,
author = {F. G. Mukhlisov and A. Sh. Khismatullin},
title = {{\CYRO}~{\cyrp}{\cyro}{\cyrt}{\cyre}{\cyrn}{\cyrc}{\cyri}{\cyra}{\cyrl}{\cyra}{\cyrh} {\cyrd}{\cyrl}{\cyrya} {\cyro}{\cyrd}{\cyrn}{\cyro}{\cyrg}{\cyro} {\cyrv}{\cyrery}{\cyrr}{\cyro}{\cyrzh}{\cyrd}{\cyra}{\cyryu}{\cyrshch}{\cyre}{\cyrg}{\cyro}{\cyrs}{\cyrya} $B$-{\cyrerev}{\cyrl}{\cyrl}{\cyri}{\cyrp}{\cyrt}{\cyri}{\cyrch}{\cyre}{\cyrs}{\cyrk}{\cyro}{\cyrg}{\cyro} {\cyru}{\cyrr}{\cyra}{\cyrv}{\cyrn}{\cyre}{\cyrn}{\cyri}{\cyrya}},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {5--9},
year = {2004},
volume = {27},
number = {27},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2004_27_27_a0/}
}
TY - JOUR AU - F. G. Mukhlisov AU - A. Sh. Khismatullin TI - О потенциалах для одного вырождающегося $B$-эллиптического уравнения JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2004 SP - 5 EP - 9 VL - 27 IS - 27 UR - http://geodesic.mathdoc.fr/item/VSGTU_2004_27_27_a0/ LA - ru ID - VSGTU_2004_27_27_a0 ER -
%0 Journal Article %A F. G. Mukhlisov %A A. Sh. Khismatullin %T О потенциалах для одного вырождающегося $B$-эллиптического уравнения %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2004 %P 5-9 %V 27 %N 27 %U http://geodesic.mathdoc.fr/item/VSGTU_2004_27_27_a0/ %G ru %F VSGTU_2004_27_27_a0
F. G. Mukhlisov; A. Sh. Khismatullin. О потенциалах для одного вырождающегося $B$-эллиптического уравнения. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 27 (2004) no. 27, pp. 5-9. http://geodesic.mathdoc.fr/item/VSGTU_2004_27_27_a0/